| Model Number |
VICM5_12.1 (-5.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced monocular diplopia.Reportedly, "the patient complaint of monocular diplopia in the right eye (od).The patient was followed up over time, but no abnormal findings were detected on examination." the lens was later exchanged for a same size lens and the problem was resolved.
Additional Manufacturer Narrative
H6:
4581 - double vision.4110 - work order search: no similar complaints within associated lots were found.Manufacture narrative:
secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).